MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXT201412
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent an endovascular aortic repair (evar) procedure to treat a dissection in the left distal common iliac artery utilizing a gore® excluder® conformable aaa endoprosthesis, two gore® excluder® aaa endoprosthesis, two gore® viabahn® endoprosthesis with propaten bioactive surface (viabahn® device) and two gore® viabahn® vbx balloon expandable endoprosthesis (vbx stent).Reportedly, patient had a tortuous aortic neck and during initial wire access there was a dissection noted in the visceral segment, this was resolved and covered with the conformable main body graft.The procedure went well with all devices implanted.At the end of the procedure, it was uncertain but there was a possible type 3 endoleak from the parallel vbx stents that were inserted in the hypogastric and external iliac arteries on the patient's left side.Physician decided to wait and see if the endoleak resolved on its own, or review on the ct at next follow up to confirm exact location of the leak.On (b)(6) 2025, the patient was brought back for an emergent procedure to treat the retrograde dissection from above the trunk ipsilateral leg conformable graft near the renal arteries and up to the left subclavian artery (lsa).It is noted that it was a new dissection that potentially was created during the wire access prior to placement of the gore sheaths at the beginning of the original evar procedure.The dissection and endoleak remained, hence, physician decided to explant all devices that were implanted and did an open surgical repair.The explanted devices were discarded.On march 30, 2025, the field sales associate was notified of the explant event.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu) state ¿adverse events that may occur and/or require intervention include, but are not limited to dissection and surgical cut down, bypass or conversion.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21913661
Report Number3007284313-2025-03931
Device Sequence Number18412335
Product Code MIH
UDI-Device Identifier00733132650996
UDI-Public(01)00733132650996(17)271028
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXT201412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown